# SDR PG92004F00007

- Difficulty date: November 9, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N6093R
- Make and model: Snias AS350B2
- Aircraft serial: 2415
- Aircraft time: 7,704 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004008
- Part serial: 8824
- Condition: Cracked
- Location: Tail Rotor
- Part time: 1,437 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BLADE SPAR CRACKED. (RMA NR R045704) (K)
